# SDR CALA2016082500585

- Difficulty date: August 25, 2016
- Submitted: August 25, 2016
- Operation: Air carrier
- Aircraft: N75432
- Make and model: Boeing 737924
- Aircraft serial: 32835
- Aircraft time: 25,283 hours, 8,459 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER LOWER INSPAR SKIN AT RIB STA 111.10 AT 28" AFT OF FRONT SPAR SHOWS A CRACK.  SKIN REPAIRED IAW SRM 55-10-01 REP 11 WITH 1 COMMON DOUBLER.  INITIAL INSPECTION TO BE PERFORMED AT 56,000 TOTAL COMPONENT FLT CYCLES FOLLOWED BY REPEAT INSPECTION AT EA 9000 FLT CYCLES IAW STEP 5A, TABLE 204.
